# SDR ASAA2013071295574

- Difficulty date: July 12, 2013
- Submitted: July 16, 2013
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 1,549 hours, 500 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO SATCOM PROMPT ON THE ACARS MENU.  ACFT GROUNDED. ACCOMPLISHED SATCOM SYS TEST NO DEFECT.  REF AMM 23-15-00-730-801.  GROUND VERIFICATION SUCCESSFUL.
